# SDR VNAA20241014010

- Difficulty date: September 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15391
- Aircraft time: 19,517 hours, 17,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6705311509
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ELECTRICAL BAY FLOOR WEB RH SIDE (BELOW ADG SUPPORT DOUBLER) FS193.  CRACK ON ELECTRICAL BAY FLOOR WEB RH SIDE (BELOW ADG SUPPORT DOUBLER) FS193.00 WAS REPAIRED PER CRJ900 SRM 53-11-43-201-001-A01
